sexologist-icon
Birth control pill to delay period
My friend took Primolute N tablet twice yesterday (15 Sep) to delay her period that was supposed to come on the 18th. However there is some brown discharge and abdominal pain she has experienced today. Is that normal? Will her period not get delayed?
31 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

If spotting has started then maybe her period can start
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This is not normal.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Not normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.